i just have a question. recently i have been having this strang feeling at the top of my head. feels like i have a hat on. kind of a numbness feeling. this doesn't happen all the time, but sometimes a couple of days in a row and ussually in the evening. could this mean anything? i do take medications for bipolar disorder, 1000mg depakote, 300mg wellbutrin, and 100mg lamictal. i don't know that any of these could be causing the sensations that i have been feeling.
maybe its nothing but sometimes it does feel like a tingling, but when i first notice it, it truely feels like i'm wearing a hat. i always put my hand on my head to make sure. does anyone have any idea what might be happening?
strokes and heart attacks strongly run in my family, and i am over weight, have high blood pressure, and have high cholesterol. i'm trying to do something about it but it takes time and will power.
thanks for any help that you can give me